| Catalog Number |
AK-01000-J |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
12/23/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported that: "8fr catheter would kink at the distal 1cm after removal of the 18ga needle.The issue occurred with different kits, same lot number, attempted by 2 different physicians on the same patient with same result.Multiple thoracentesis attempts were required but there were no surgical or long-term interventions required as a result." associated complaints: 9680794-2026-00031, 9680794-2026-00030.
Additional Manufacturer Narrative
Qn# (b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified.Without the device to evaluate, the complaint could not be confirmed, and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
Event or Problem Description
It was reported that: "8fr catheter would kink at the distal 1cm after removal of the 18ga needle.The issue occurred with different kits, same lot number, attempted by 2 different physicians on the same patient with same result.Multiple thoracentesis attempts were required but there were no surgical or long term interventions required as a result." associated complaints 9680794-2026-00031, 9680794-2026-00030 and 9680794-2026-00029.